# SDR SWAA2022020868888

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737*
- Aircraft serial: 29821
- Aircraft time: 68,088 hours, 40,300 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD ENTRY DOOR LOWER HANDLE BROKE ; / [01] INSTALLED NEW ASSIST HANDLE PER A.M.M. 52-11-34
